# SDR DXTA200500587

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259049
- Aircraft time: 7,603 hours, 5,026 cycles
- Engine: Pwa PW305B
- Engine time: 8,516 hours, 5,742 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Quick Disconnect
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON A ROLLING TAKEOFF NR 1 ENGINE DID NOT SPOOL UP TO FULL POWER I FIRST NOTICED A SPLIT IN N2 RPM THEN SAW N1 RPM ON NR 1 ENGINE WAS ABOUT 5 PERCENT BELOW TAKEOFF POWER.  RAN FADEC CODES AND IT IS SHOWING KB ON CHANNEL B ON ALL LINES.  TROUBLESHOT SQUAWK FOUND MOISTURE IN CONNECTOR, P4 ON EEC NR 1 AND MOISTURE IN CONNECTOR J22.  CLEANED AND DRIED CONNECTORS AND COVERED CONNECTORS WITH F4 TAPE.  FOLLOWED TROUBLESHOOTING TABLE FOC FAULT CODE KB.  WORK DONE IAW P&W FAULT ISOLATION HANDBOOK 30B1409 AND P&WC MM 76-10-00.
